# SDR MASA2010012500079

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 13,238 hours, 10,391 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER DEPLOY CAUTION ON LANDING.  C/W SPOST.
